Order of convergence of evolution operator method

Ergenc, T
Hascelik, AI
In this paper the order of convergence of the evolution operator method used to solve a nonlinear autonomous system in ODE's [2] is investigated. The order is found, to be 2N+1 where N comes from the [N+1,N] Pade' approximation used in the method. The order is independent of the choice of the weight function.

Citation Formats
T. Ergenc and A. Hascelik, “Order of convergence of evolution operator method,” INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol. 70, no. 2, pp. 279–288, 1998, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/65220.